Very scary experience

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 10/25/2009 11:06 PM (GMT -6)   
Ugh. It seems when I start new antibiotics, I just keep feeling worse for the first month. 3 weeks into this new set, and I'm feeling worse than ever. I've had horrible pain (worse than ever), fatigue, and terrible derealization (in an exam too!)

But yesterday I had one of the scariest experiences I've had. I slept for like 15 hours, and when I got up, I felt pretty fuzzy, but not too terrible. I had a shower, and went to do my laundry. By the time I got to the top of one flight of stairs, I was sure I was going to pass out. I was light headed and dizzy, my vision was going staticy (like on a TV), and I felt hot and sick to my stomach. I did have a similar thing (really low blood pressure) when I first started antibiotics, so I sat down, and waited for it to go away, but it didn't. I started shaking so badly I actually wondered if it was muscle jerks or a seizure. I didn't think I'd make it back to my apartment...

When I did get home, I ended collapsed on my floor. I couldn't sit up, let alone get up to get in bed. I was terrified, because I didn't have my cellphone, and I was worried that if things get worse I'd be stuck on my own. I was still shaking like crazy.

Anyway, I was on the floor for 45 minutes to an hour (don't know exactly) before I could get up enough to sprawl out in a chair, but even then I felt like I was close to passing out still. I didn't feel better until close to two hours later.

At first, I wondered if it was low blood sugar, but I felt better without eating ( I couldn't eat at first because I felt so sick), and eating didn't change how I felt.

I just want to know what caused it, because it really scared me. I was supposed to go to an event that night, but I was too scared to go, because I was taking public transit on my own, and I didn't know what I'd do if it came back....and now I'm scared to just go down the street alone.

Has anyone here had an experience like this? Do you know why? Or is it just one of those Lyme things...

Nicky

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 10/25/2009 11:22 PM (GMT -6)   
Nicky, I am so sorry you experienced that and don't blame you for being scared. There's so much that happens to us that is downright scary. Up until a certain point in your message I kept thinking wow that sounds just like me until I read that you collapsed and couldn't get up. It's never gotten quite that bad for me although there are times I can't get out of bed. What you experienced is probably one of those Lyme things but I think you should give your doctor a call tomorrow and let him know. Take care and please let us know how you're doing.

Deejavu
Veteran Member


Date Joined Aug 2005
Total Posts : 4282
   Posted 10/26/2009 6:51 AM (GMT -6)   
Hi Nicky,
 
I'm so sorry this happened to you, I would be really scared as well.  As Scorpio said, I would call your doctor ASAP.
 
I wonder if you may be allergic to the antibiotics you are taking?  Just a thought since I'm not a doctor.
 
Are you detoxing at all?
 
Hope you feel better,
Denise
It's all about the Immune System mixed with a large dose of Positive Thinking and Daily Detoxing   ~  Pay It Forward!!
 
This song is about my years with chronic lyme since 1995 and being in remission for over 3 years:
 
 


ria123
Regular Member


Date Joined Aug 2008
Total Posts : 348
   Posted 10/26/2009 7:54 AM (GMT -6)   
Im so sorry that happen to you. Could it be that your new meds are giving you a low blood sugar reaction? Maybe you slept so long and then got up and didnt eat anything and your blood sugar dropped and you felt that pass out feeling, then you got weak and felt shakey. I had that happen to me but I have hypoglycemia . Maybe your medication is giving you a hypoglycemic reaction.. I would talk to your doctor and ask him. Here are the symptoms of hypoglycemia.
Moderate hypoglycemia

If blood sugar continues to fall, the nervous system will be affected. Symptoms usually occur when the blood sugar falls below 55 mg/dL and may include:

Mood changes, such as irritability, anxiety, restlessness, or anger.
Confusion, difficulty in thinking, or inability to concentrate.
Blurred vision, dizziness, or headache.
Weakness, lack of energy.
Poor coordination.
Difficulty walking or talking, such as staggering or slurred speech.
Fatigue, lethargy, or drowsiness.
Severe hypoglycemia

The symptoms of severe low blood sugar develop when blood sugar falls below 35 mg/dL to 40 mg/dL and may include:

Seizures or convulsions.
Loss of consciousness, coma.
Low body temperature (hypothermia).

Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 35695
   Posted 10/26/2009 3:58 PM (GMT -6)   
Hey Nicky,
So sorry to hear of what you have been through!
I have NO clue as to the what caused this or the why to it, but I have had 2 different separate incidences of similar type!!

Although, I have also passed out in the middle of the night (I'm pushing lots of fluids, so I get up every night & head to the bathroom!) It never seems to come alone - both times I passed out twice before I could reach the bed!!

Sure hope you can find some answers soon.

~Trav
It's been said:LD patients can be as ill as people w/ congest. heart failure & in as much pain as post-op patients.


Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 10/26/2009 5:55 PM (GMT -6)   
Hi guys,

My Dr doesn't work Mondays, so I will have to wait to talk to him. Ria- I did wonder if it was low blood sugar, but it got better without me eating anything, so I'm not sure about that anymore. I am detoxing, and taking a bunch of stuff like antioxidants to help, so hopefully it's not that, although I don't know. And I hope I'm not allergic to my antibiotics! If i were allergic, would I have noticed before, or can it pop up at any time?

Trave- I just layed on the floor and didn't try to get up, and I didn't actually pass out. I just was unable to do anything except lie on the floor. Maybe if I'd gotten up I would have passed out, but I'd prefer not to test that out! I would have been really freaked out if I'd full on passed out twice in a row...

Anyway, it didn't happen again today (although I had a few worrying moments), so I've got my fingers crossed that it was a one time thing!

Thanks for the replies! I'll let you know if I figure out what it was.

Hugs,

Nicky

alone&scared
Regular Member


Date Joined Sep 2009
Total Posts : 177
   Posted 10/26/2009 6:02 PM (GMT -6)   
That is so scary! Especially when you are alone at the time! I am glad you are ok:)
It could be herxing in your brain or something couldn't it? I mean, the disease is in your brain and the abx are killing it, so it only makes sense that that could happen.
However, I would buy a blood sugar checker thingy (sorry, brain not working well today!). I bought one for like $8. The strips are pretty expensive, but maybe your dr. can write an rx for them and you can get them cheaper. Just so, if this happens again (which I truly hope it doesn't!) you can't check your blood sugar at the time and see where you stand with that issue.
Good luck to you hun!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 3:13 PM (GMT -6)
There are a total of 2,856,748 posts in 313,446 threads.
View Active Threads


Who's Online
This forum has 155081 registered members. Please welcome our newest member, careerscharliecollins2017.
482 Guest(s), 15 Registered Member(s) are currently online.  Details
Purrrsiankitty, clunkytrain, Serenity Now, Indu, skimlatte87, getting by, TxBart, blksteeda, Twingirls, saozemko, shoverdk, beave, brucen36, Mrs.Worried, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer